AWilf class composed of 19 symmetry classes of quadruples of 4-letter patterns


ARIKAN T. , KILIÇ E., Mansour T.

NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS, vol.23, no.3, pp.79-99, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2017
  • Title of Journal : NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS
  • Page Numbers: pp.79-99

Abstract

In this paper, we make a contribution to the enumeration of permutations avoiding a quadruples of 4-letter patterns by establishing a Wilf class composed of 19 symmetry classes.